PANADOL COLD & FLU ALL IN ONE 24TAB

Sku: 24234
1.110 KD
Size: 24 TAB

Out of stock

Paracetamol is a painkiller and reduces your temperature when you have a fever
Phenylephedrine hydrochloride is a decongestant which unblocks your nose and sinuses helping you breathe more easily without drowsiness

Description

Details

It is indicated for short term symptomatic relief of colds, chills and influenza including Chesty Cough Sore Throat Blocked & Runny nose Headache & Body aches Fever
Additional Information

Additional Information

Brands

PANADOL

Size

24 TAB

Is Featured

No

Directions of use

Adults and children 12 years and over: Take 2 tablets. Repeat every 4 hours as necessary.Do not take more than 8 tablets in 24 hours.Not to be given to children under 12 years except on medical advice

Active Ingredients

Paracetamol 250 mgPhenylephrine Hydrochloride 5 mgGuaifenesin 100 mg

Indication

Used for Blocked and runny nose Headache , body ache,fever and Chesty Cough

Skin Type

No

Reviews
Login/Sing-up to add a review